# SDR ALG2004F00044

- Difficulty date: June 25, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N557AL
- Make and model: Bell 407
- Aircraft serial: 53243
- Engine: Allsn 250C47B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Rotor Torque
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SECOND TAKE OFF OF THE DAY, ON TAKE OFF FROM LOOP OPS GALLIANO, TORQUE GAUGE READ ERRATIC AND EXCEEDED LIMITS.  LANDED AND REFERRED TO MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE TORQUE TRANSMITTER, OPS CHECK WAS GOOD.
